×

Extendability of differential forms on non-isolated singularities. (English) Zbl 0658.14009

In these decades Hodge theory has been extended to the germs of isolated singular points of complex spaces by several people, and continuation theorems for holomorphic differential forms across exceptional sets have been known as application.
This article first gives a nice survey on this topic, collecting the results obtained by D. v. Straten and J. Steenbrink [Abh. Math. Semin. Univ. Hamburg 55, 97-109 (1985; Zbl 0584.32018)’), V. Navarro Aznar [Systèmes différentiels et singularités, Colloq. Luminý, Astérisque 130, 272-307 (1985; Zbl 0599.14007)], Kersken (Habilitationsschrift, Bochum 1987) and the reviewer [Publ. Res. Inst. Math. Sci. 24, No.2, 253-263 (1988; Zbl 0653.32012)], and extend them to the germs of non-isolated singular points. The result has an immediate application to the well known problem of Zariski and Lipman, as the author remarks in the introduction. The idea of the proof is very natural, but the reader is required to be acquaintd with basic techniques in algebraic geometry.
Reviewer: T.Ohsawa

MSC:

14E15 Global theory and resolution of singularities (algebro-geometric aspects)
14F10 Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials
32D15 Continuation of analytic objects in several complex variables
14B05 Singularities in algebraic geometry
32B10 Germs of analytic sets, local parametrization
32S45 Modifications; resolution of singularities (complex-analytic aspects)
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] [A1] Artin, M.: Algebraization of formal moduli: II. Existence of modifications. Ann. Math.91, 88-135 (1970) · Zbl 0185.24701
[2] [A2] Artin, M.: Algebraic approximation of structures over local rings. Pub. Math. IHES36, 23-58 (1969) · Zbl 0181.48802
[3] [EGA] Dieudonné, J., Grothendieck, A.: Éléments de géométrie algébrique. Pub. Math. IHES4, 8,11, 17, 20, 24, 28, 32 (1961-1969)
[4] [F] Flenner, H.: Die Sätze von Bertini für lokale Ringe. Math. Ann.229, 97-111 (1977) · Zbl 0398.13013
[5] [G] Godement, R.: Théorie des faisceaux. Paris: Hermann, 1964
[6] [H] Hochster, M.: The Zariski-Lipman Conjecture in the graded case. J. Algebra47, 411-424 (1977) · Zbl 0401.13006
[7] [K] Kersken, M.: Differentialformen in the algebraischen und analytischen Geometrie. Habilitationsschrift Bochum 1987 · Zbl 0711.14009
[8] [L] Lipman, J.: Free derivation modules on algebraic varieties. Am. J. Math.87, 874-898 (1965) · Zbl 0146.17301
[9] [N] Navarro Aznar, V.: Sur la théorie de Hodge des variétés algébriques à singularités isolées. Astérisque130, 272-307 (1985)
[10] [O1] Ohsawa, T.: A reduction theorem for cohomology groups of very stronglyq-convex Kähler manifolds. Invent. math.63, 335-354 (1981) · Zbl 0457.32007
[11] [O2] Ohsawa, T.: Addendum to: a reduction theorem for cohomology groups of very stronglyq-convex Kähler manifolds. Invent. math.66, 391-393 (1982) · Zbl 0514.32006
[12] [O3] Ohsawa, T.: An extension of Hodge theory to Kähler spaces with isolated singularities. Preprint Kyoto University 1986
[13] [P] Platte, E.: Differentielle Eigenschaften der Invarianten regulärer Algebren. J. Algebra62, 1-12 (1980) · Zbl 0431.13004
[14] [SS] Scheja, G., Storch, U.: Differentielle Eigenschaften der Lokalisierungen analytischer Algebren. Math. Ann.197, 137-170 (1972) · Zbl 0229.14002
[15] [S] Steenbrink, J.: Vanishing theorems on singular spaces. Asterisque130, 330-341 (1985) · Zbl 0582.32039
[16] [SvS] Straten, D van, Steenbrink, J.: Extendability of holomorphic differential forms near isolated hypersurface singularities. Abh. Math. Sem. Univ. Hamburg55, 97-110 (1985) · Zbl 0584.32018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.